Meds?

Status
Not open for further replies.

pldo

Distinguished member
Joined
May 30, 2007
Messages
146
Reason
PALS
Country
uni
State
unknown
City
unknown
My husband and I are suffering from aweful sinus infections. We have been on antibiotics for a few days now as well as various over the counter and RX decongestants. Today I woke up and my calf was twitching more then ever and it is has been bad all day- I am wondering if this could be a side effect of the meds, the virus or is it something else?
 

Al

Moderator emeritus
Joined
May 25, 2004
Messages
7,960
Reason
PALS
Diagnosis
10/2003
Country
CA
State
On
City
NW of Toronto
I'd bet it is the combination of the over the counter stuff. I'm no druggist but I've had weird stuff over the years from otc meds. Ringing ears, blurry vision, stomach upset.
AL.
 

crystalkk

Very helpful member
Joined
Sep 11, 2007
Messages
1,210
Reason
Learn about ALS
Country
US
State
pennsylvania
City
philadelphia
pldo,

Yes, certain meds can cause fascilations and decongestants with pseudoephine is one of them.
It is a stimulant. Even albuterol inhalers for asthma can cause fascilations.
 
Status
Not open for further replies.
Top